MAUDE Adverse Event Report: Medline Industries, LP Medline; METER, GLUCOSE, HARMONY,PROF.USE ONLY

Medline Industries, LP Medline; METER, GLUCOSE, HARMONY,PROF.USE ONLY
Catalog Number MPH6540
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is not recognizing the strips.
 
Additional Manufacturer Narrative
It was reported that the device is not recognizing the strips.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Medline
Common Device Name
METER, GLUCOSE, HARMONY,PROF.USE ONLY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
moriah meyer
three lakes drive
northfield, IL 60093--275
MDR Report Key50918129
Report Number1417592-2026-10440
Device Sequence Number14952150
Product Code LFR
UDI-Device Identifier10888277675674
UDI-Public10888277675674
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161299
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH6540
Device Lot NumberNH020388
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown